King's College London

Research portal

Optimal Switching at Poisson Random Intervention Times

Research output: Contribution to journalArticle

Standard

Optimal Switching at Poisson Random Intervention Times. / Liang, Gechun; Wei, Wei.

In: Discrete and continuous dynamical systems-Series b, Vol. 21, No. 5, 07.2016, p. 1483-1505.

Research output: Contribution to journalArticle

Harvard

Liang, G & Wei, W 2016, 'Optimal Switching at Poisson Random Intervention Times', Discrete and continuous dynamical systems-Series b, vol. 21, no. 5, pp. 1483-1505. https://doi.org/10.3934/dcdsb.2016008

APA

Liang, G., & Wei, W. (2016). Optimal Switching at Poisson Random Intervention Times. Discrete and continuous dynamical systems-Series b, 21(5), 1483-1505. https://doi.org/10.3934/dcdsb.2016008

Vancouver

Liang G, Wei W. Optimal Switching at Poisson Random Intervention Times. Discrete and continuous dynamical systems-Series b. 2016 Jul;21(5):1483-1505. https://doi.org/10.3934/dcdsb.2016008

Author

Liang, Gechun ; Wei, Wei. / Optimal Switching at Poisson Random Intervention Times. In: Discrete and continuous dynamical systems-Series b. 2016 ; Vol. 21, No. 5. pp. 1483-1505.

Bibtex Download

@article{e0be4632e12848cbb26dc3c970341f1f,
title = "Optimal Switching at Poisson Random Intervention Times",
abstract = "This paper introduces a new class of optimal switching problems, where the player is allowed to switch at a sequence of exogenous Poisson arrival times, and the underlying switching system is governed by an infinite horizon backward stochastic differential equation system. The value function and the optimal switching strategy are characterized by the solution of the underlying switching system. In a Markovian setting, the paper gives a complete description of the structure of switching regions by means of the comparison principle.",
author = "Gechun Liang and Wei Wei",
year = "2016",
month = jul,
doi = "10.3934/dcdsb.2016008",
language = "English",
volume = "21",
pages = "1483--1505",
journal = "Discrete and continuous dynamical systems-Series b",
issn = "1531-3492",
publisher = "Southwest Missouri State University",
number = "5",

}

RIS (suitable for import to EndNote) Download

TY - JOUR

T1 - Optimal Switching at Poisson Random Intervention Times

AU - Liang, Gechun

AU - Wei, Wei

PY - 2016/7

Y1 - 2016/7

N2 - This paper introduces a new class of optimal switching problems, where the player is allowed to switch at a sequence of exogenous Poisson arrival times, and the underlying switching system is governed by an infinite horizon backward stochastic differential equation system. The value function and the optimal switching strategy are characterized by the solution of the underlying switching system. In a Markovian setting, the paper gives a complete description of the structure of switching regions by means of the comparison principle.

AB - This paper introduces a new class of optimal switching problems, where the player is allowed to switch at a sequence of exogenous Poisson arrival times, and the underlying switching system is governed by an infinite horizon backward stochastic differential equation system. The value function and the optimal switching strategy are characterized by the solution of the underlying switching system. In a Markovian setting, the paper gives a complete description of the structure of switching regions by means of the comparison principle.

U2 - 10.3934/dcdsb.2016008

DO - 10.3934/dcdsb.2016008

M3 - Article

VL - 21

SP - 1483

EP - 1505

JO - Discrete and continuous dynamical systems-Series b

JF - Discrete and continuous dynamical systems-Series b

SN - 1531-3492

IS - 5

ER -

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454